Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7
Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 303-318.
@article{BSMF_1982__110__303_0,
     author = {Dixmier, Jacques},
     title = {S\'erie de {Poincar\'e} et syst\`emes de param\`etres pour les invariants des formes binaires de degr\'e 7},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {303--318},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1964},
     zbl = {0513.10022},
     mrnumber = {84f:15035},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1964/}
}
TY  - JOUR
AU  - Dixmier, Jacques
TI  - Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 303
EP  - 318
VL  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1964/
UR  - https://zbmath.org/?q=an%3A0513.10022
UR  - https://www.ams.org/mathscinet-getitem?mr=84f:15035
UR  - https://doi.org/10.24033/bsmf.1964
DO  - 10.24033/bsmf.1964
LA  - fr
ID  - BSMF_1982__110__303_0
ER  - 
Dixmier, Jacques. Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7. Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 303-318. doi : 10.24033/bsmf.1964. http://archive.numdam.org/articles/10.24033/bsmf.1964/

[1] Brouwer (A. E.) and Cohen (A. M.). - The Poincaré series of the polynomials invariant under SU2 in its irreducible representation of degree ≤17, preprint of the Mathematisch Centrum, Amsterdam, 1979. | Zbl 0417.22008

[2] Gordan (P.), Vorlesungen über Invariantentheorie, bd. II, Leipzig, Teubner, 1887. | JFM 19.0099.01

[3] Grace (J. H.) and Young (A.). - The Algebra of Invariants, Cambridge Univ. Press, 1903. | JFM 34.0114.01

[4] Hammond (J.). - A simple proof of the existence of irreducible invariants of degrees 20 and 30 for the binary seventhic, Math. Ann., t. 36, 1980, p. 255-261. | JFM 22.0146.02

[5] Hochster (M.) and Roberts (J. L.). - Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in Math., t. 13, 1974, p. 115-175. | MR 50 #311 | Zbl 0289.14010

[6] Huffman (W. C.) and Sloane (N. J. A.). - Most primitive groups have messy invariants, Advances in Math., t. 32, 1979, p. 118-127. | MR 80e:20056 | Zbl 0421.20005

[7] Shioda (T.). - On the graded ring of invariants of binary octavics, Amer. J. Math., t. 89, 1967, p. 1022-1046. | MR 36 #3790 | Zbl 0188.53304

[8] Springer (T. A.). - On the invariant theory of SU2, Indagationes Math., t. 42, 1980, p. 339-345. | MR 83k:20041 | Zbl 0449.22017

[9] Stanley (R. P.). - Hilbert functions of graded algebras, Advances in Math., t. 28, 1978, p. 57-83. | MR 58 #5637 | Zbl 0384.13012

[10] Sylvester (J. J.) and Franklin (F.). - Tables of generating functions and grundforms for the binary quantics of the first ten orders, Amer. J. Math., t. 2, 1879, p. 223-251. | JFM 11.0082.02

[11] Von Gall (F.). - Das vollständige Formensystem der binären Form 7ter Ordnung, Math. Ann., t. 31, 1888, p. 318-336. | EuDML 157356 | JFM 20.0128.01

Cité par Sources :